| Model Number |
AUX500T15C |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Asthma (1726); Bronchitis (1752); Unspecified Respiratory Problem (4464)
| Date of Event |
08/04/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused a patient to develop asthma, pleurisy, and bronchiectasis.There is no report of the medical intervention that the patient has received at this time.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.Additional information was received and section b5 should be reported as : the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to to develop asthma, pleurisy, and bronchiectasis.There was no medical intervention required by the patient.The reported event of asthma, pleurisy, and bronchiectasis and its reported severity was reviewed by the manufacturer's clinical expert.This event is assessed as not related to the device in this case.Based on the information available, the manufacturer concludes no further action is necessary.The device has not yet returned to the manufacturer for evaluation.The patient has swapped out the device at the distributer and at this time no further investigation can be performed.If any additional information is received, a follow-up report will be filled.Section b1, b2 has changed related to the complaint changing from the reported adverse event to a product problem.Section h1 has changed to reflect a malfunction.Section h6 health effect-impact code, type of investigation, investigation findings and investigation conclusions have been updated.
Additional Manufacturer Narrative
The manufacturer previously submitted mdr 2518422-2021-02974-2 with incorrect sections b1, b2, h1, h6.Corrections to previous mdr are made in this report as follows.Section b1 was corrected to adverse event and product problem.(only product problem was checked in previous mdr) section b2 was corrected to other serious or important medical events.(previously it was blank) section h1 was changed from malfunction to serious injury.Section h6 was corrected.